# SDR FDEA200910243649

- Difficulty date: October 24, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 144N8140U3
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT STRUCTURE LOWER T-CHORD HAS CORROSION FROM BS 952.5 TO BS 965 LBL 7.0".  BLENDED OUT OF LIMITS, REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
